# SDR ASAA0610820

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 60,867 hours, 56,363 cycles
- Engine: Pwa JT8D17A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RECON TO ALL SEATS L1 AND R1 DOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED BOTH BATTERY PACKS.
